# SDR CA980819011

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, MASTER CAUTION AND RIGHT FIRE LIGHT ILLUMINATED.  ENGINE SHUT DOWN AND AIRCRAFT RETURNED TO BASE. MAINTENANCE CHECK FOUND FAULTY FIRE DETECTOR SENSOR AND THERE WAS NO EVIDENCE OF FIRE.
